# SDR USAA2011071100037

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 55,395 hours, 36,369 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4585
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1000FT AGL, LEFT TRANSFER BUS OFF LIGHT ILLUMINATED WITH ASSOCIATED LOSS OF EQUIPMENT POWERED BY LEFT TRANSFER BUS.  NO AUTO TRANSFER.  ACCOMPLISHED QRH "TRANSFER BUS OFF" PAGE 22 PROCEDURE.  UNABLE TO RESTORE LEFT TRANSFER BUS.  DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  NOTE:  INFLIGHT WITH APU STARTED AND POWERING LEFT AC BUS, NO CHANGE TO LOSS OF LEFT TRANSFER BUS.  ON LANDING ROLLOUT, ELECTRICS RETURNED TO NORMAL (NO PILOT INPUT) AND LEFT TRANSFER BUS OFF LIGHT EXTINGUISHED.  DURING TAXI TO GATE WITH APU POWERING BOTH BUSSES, LEFT TRANSFER BUS OFF LIGHT (WITH ASSOC EQUIP LOSS) ILLUMINATED AGAIN AND RESTORED ITSELF AUTOMATICALLY WITHIN 2 SECONDS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR CONTROL UNIT IAW AMM 24-21-81.  OPERATIONAL CHECK GOOD.
